# SDR FDEA201205221916

- Difficulty date: May 22, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA7657
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME MISREPAIRED.   REPAIRED IAW SRM 53-20-07, FIG 202, REPAIR 1, REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
